# SDR SIMA982301

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP84843062
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3313 - LANDING GEAR WOULD NOT EXTEND NORMALLY.  CREW SUCCESSFULLY PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE.  OPERATIONAL CHECK GOOD.  (X)
